# SDR 99ZZZX2674

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEFT FUSELAGE AT FRAME 47 BETWEEN STRINGERS 14 AND 16.  REPAIRED DENT IAW BAE FAX REF DJR/RJ0620-98.
